# SDR AALA20120326004

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 61,893 hours, 32,078 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Display
- Condition: Defective
- Location: Tcas
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - (REPEAT ITEM)  CREW NOTICED SMOKE AROUND THE HYDRAULIC CONTROL PANEL AND TRAFFIC ALERT AND COLLISION AVOIDANCE SYSTEM WAS INOPERATIVE DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TCAS DISPLAY.  SYSTEM GROUND CHECK NORMAL OPERATION.
